# SDR FDEA202010292712

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- Engine: Pwa PW2040
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 314N3210140
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, INBOARD CORE COWL, LOWER FORWARD BRACKET CRACKED.  REMOVED AND REPLACED BRACKET, PER DWG 314N3210 REV H AND B757 SRM 51-40-02.
